Saturday, October 11, 2008 Bob, Community Member, asks

Q: Extreme intestinal bubbles..Help

About ten minutes after eating my stomach sounds like WWIII. Why am I getting so much gas build up? It doesnt hurt but can be very embarrassing. It seems to become more frequent than occassional. What can I do to stop it? The bubbles are on the sides, in the stomach, back etc.

Answer This
Answers (1)
10/11/08 1:24pm

Hello, Bob. Thanks for writing. I'm sorry you've been having this problem.

 

This forum is dedicated to information and issues related to inflammatory bowel disease (IBD), and you didn't mention if you have Crohn's or UC. However, your concern is one that is often addressed here, so I think you will do well to check out the answers to Thelma's question, here:

www.healthcentral.com/ibd/c/question/63715/36840

 

My best,

Hope

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Bob, Community Member— Last Modified: 10/26/11, First Published: 10/11/08